# SDR ASAA2016041016339

- Difficulty date: April 10, 2016
- Submitted: April 12, 2016
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 28,200 hours, 8,411 cycles
- System (JASC): 7600 · Engine Controls
- Part: Switch
- Part number: P6330020
- Condition: Failed
- Location: Flight Deck
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT FROM PASSING 3000 FT, MSL NOTICED A MAGENTA "XB" TO THE RT OF THE NR 2 ENGINE, N2 INDICATION.  3 MINUTES LATER CLIMBING OUT OF 7000 FT THE "XB" EXTINGUISHED. CONFIRMED WITH VIA RADIO.  CONTINUED FLIGHT.  NO OTHER INDICATIONS OR LIGHTS CAME ON - EVEN WITH CAUTION LIGHT RECALL.  ACFT GROUNDED.  T/S SYS, REF FIM 76-05, TASK 809.  FOUND ENGINE START BRAKE ASSY SWITCH FOR NR 2 ENGINE, SWITCH NR S1027 WITH HIGH RESISTANCE IN IDLE POSITION ALL OTHER SWITCHES, OPS NORMAL.  REMOVED ENGINE BRAKE ASSY, REF AMM 76-11-10.  R & R SWITCH S1027, REF AMM 76-11-11.  REINSTALLED ENGINE START BRAKE ASSY, REF AMM 76-11-10.  SYSTEM OPS CHECKS NORMAL, REF AMM 76-11-10.  ACFT OK FOR CONTINUED SERVICE.
